MathSciNet Relay Station
MathSciNet bibliographic data
MR1913075 (2004f:82029) 82B43 (05C80 60K35 68R10)
Coppersmith, Don; Gamarnik, David; Sviridenko, Maxim The diameter of a long-range percolation graph. Random Structures Algorithms 21 (2002), no. 1, 1–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement